Turkish Journal of Mathematics
We obtain equivalent assertions among the integrability conditions of generalized almost subtangent manifolds, the condition of compatibility of source and target maps of symplectic groupoids with symplectic form, and generalized subtangent maps.
Lie groupoid, symplectic groupoid, generalized almost subtangent manifold
"Symplectic groupoids and generalized almost subtangent manifolds,"
Turkish Journal of Mathematics: Vol. 39:
2, Article 2.
Available at: https://journals.tubitak.gov.tr/math/vol39/iss2/2